Brustan-N Suspension 60ml

400.00

Add to Wishlist
Add to Wishlist
Category:

Description

Composition

Each 5ml contains:

Ibuprofen USP -100mg

Acesulfame Potassium USNF-2.5mg

In a flavoured syrup base q.s.

Indications

Mild to mederate muscular pain.

Headache, earache , toothache, backache, post- immunisation fever.

Dosage & Direction for use:

For pain and fever -20mg/kg/day in divided doses.

Children 1-2years: 2.5ml three to four times a day.

3-7years: 5ml three to four times a day.

8-12years: 10ml three to four times a day.

 Read the product packaging/leaflet before use. 

Brand

Sun Pharma

Reviews

There are no reviews yet.

Be the first to review “Brustan-N Suspension 60ml”

Your email address will not be published.